# SDR AALA202310316582

- Difficulty date: October 27, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 24,601 hours, 11,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO YELLOW HYDRAULIC SYSTEM RESERVOIR OVERHEAT MESSAGE. FLIGHT CREW FOLLOWED ECAM PROCEDURES AND TURNED OFF THE YELLOW HYDRAULIC SYSTEM. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM WAS OVERSERVICED AND SERVICED THE SYTEM PER AMM 12-29-29. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
